# SDR UIEA2009110300004

- Difficulty date: November 3, 2009
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 30,189 hours, 4,547 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4471A044, DURING THE A-CHECK INSP ON 11/3/2009, MX FOUND DAMAGE TO THE NR 2 ENG LT CORE COWL UPPER FWD CORNER. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY A-CHECK AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT C-CHECK AFTER PART 1.)
